# SDR VNAA2019060521101

- Difficulty date: June 2, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 21,072 hours, 15,826 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525053
- Condition: Shorted
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NWS STEERING MSG IN FLIGHT WIRING CHECKS FOUND PINS 4,5,6 SHORTED TOGETHER IN THE RH STEERING ACTUATOR HARNESS 52505-3. WEÏ¿½RE FINISHING REPLACEMENT OF THE HARNESS BUT WITH THE CANON PLUGS HOOKED UP THE NWS INOP MSG HAS GONE AWAY IT LOOKS TO BE A GOOD FIX.
